MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/4H SHAFT/LEFT; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/4H SHAFT/LEFT; PLATE, FIXATION, BONE
Model Number 02.111.641
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient's information is unknown.Date of event: it is unknown when patient¿s pain began.Date of implantation is an unknown date in (b)(6) 2018.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.A device history record review has been requested.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that in (b)(6) 2018, the patient was implanted with hardware.On an unknown postoperative date, the patient stated that she could feel the plate.During the hardware removal surgery on (b)(6) 2018, the surgeon removed the variable angle locking compression plate (va-lcp) two-column volar distal radius plates, unknown locking screws and unknown cortex screws due to pain.There were no issues during the hardware removal, all the implants came out.The surgery was completed successfully with good patient outcome.This report is for a 2.4mm va-lcp 2-column volar distal radius plate 6-hole head/4-hole shaft/left.This is report 1 of 3 for (b)(4).

Brand Name
2.4MM VA-LCP 2-CLMN VLR DSTL RADIUS PL 6H HD/4H SHAFT/LEFT
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7906442
Report Number2939274-2018-53947
Device Sequence Number11176075
Product Code HRS
UDI-Device Identifier10886982032058
UDI-Public(01)10886982032058
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K083694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.111.641
Device Catalogue Number02.111.641
Device Lot Number3663974
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/28/2018
Initial Report FDA Received Date09/25/2018
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR